dc.contributor.author | Aiena, Pietro | |
dc.contributor.author | González Ortiz, Manuel | |
dc.contributor.author | Martínez Abejón, Antonio | |
dc.date.accessioned | 2013-01-30T09:58:49Z | |
dc.date.available | 2013-01-30T09:58:49Z | |
dc.date.issued | 2012 | |
dc.identifier.citation | Glasgow Mathematical Journal, 54(1), p. 87-96 (2012); doi:10.1017/S0017089511000346 | spa |
dc.identifier.issn | 0017-0895 | |
dc.identifier.uri | http://hdl.handle.net/10651/6541 | |
dc.format.extent | p. 87-96 | spa |
dc.language.iso | eng | |
dc.relation.ispartof | Glasgow Mathematical Journal | spa |
dc.source | SCOPUS | spa |
dc.title | Characterizations of strictly singular and strictly cosingular operators by perturbation classes | spa |
dc.type | journal article | |
dc.identifier.local | 20120015 | spa |
dc.identifier.doi | 10.1017/S0017089511000346 | |
dc.relation.publisherversion | http://dx.doi.org/10.1017/S0017089511000346 | spa |